# SDR UPS01836830

- Difficulty date: September 19, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A AT TOP OF DESCENT, LWR CARGO FIRE LIGHT ILLUMINATED. MX DISPLAY READ "AFT D FIRE". ACCOPM CKLIST PROCEDURE, FIRE LIGHT EXTINGUISHED AND MX DISPLAY READ  "AFT D INOP". MX LIGHT ALSO ILLUMINATED WHEN AFT D INOP MSG APPEARED. FOUND MX FAULT AD2318 AND AD3411 AFT CARGO PIT. AFT D INOP MSG ON CONTROL. GREEN SYST OK LIGHT ON. DEFER AFT CARGO COMP PER 26-10 FIRE DET INOP AFT PIT D.
